# SDR HEEA0010319

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: S67157539
- Condition: Inoperative
- Location: Cockpit Gps
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS ANTENNA NO RECEIVE.
